Journal article icon

Journal article

Quasi-isometries between groups with infinitely many ends

Abstract:

Let G, F be finitely generated groups with infinitely many ends and let π1(Γ, A), π1 (Δ, B) be graph of groups decompositions of F, G such that all edge groups are finite and all vertex groups have at most one end. We show that G, F are quasi-isometric if and only if every one-ended vertex group of π1(Δ, A) is quasi-isometric to some one-ended vertex group of π1 (Δ, B) and every one-ended vertex group of π1(Δ, B) is quasi-isometric to some one-ended vertex group of π1(Γ, A). From our proof it...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00014-002-8334-2

Authors


Journal:
COMMENTARII MATHEMATICI HELVETICI
Volume:
77
Issue:
1
Pages:
133-144
Publication date:
2002-01-01
DOI:
ISSN:
0010-2571
Source identifiers:
191452
Language:
English
Keywords:
Pubs id:
pubs:191452
UUID:
uuid:4f2cec17-00b8-4abb-a719-6331f72f303d
Local pid:
pubs:191452
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP